MAUDE Adverse Event Report: BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

BAUSCH + LOMB IC-8 APTHERA IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number IC8APT+240
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the eye, the lens was explanted.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or non-conformities that could be related to this event.The lot history, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
 
Event or Problem Description
Additional information was received with the surgeon indicating no issues with the iol.Lens exchange was performed two weeks after the original implant due to vision issues such as not seeing well, very dim and looking through a keyhole.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h11.Based on additional information received this event no longer meets reportability requirements and is no longer deemed reportable.

Brand Name
IC-8 APTHERA IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22841449
Report Number0001313525-2025-00167
Device Sequence Number9580605
Product Code POE
UDI-Device Identifier00813359021011
UDI-Public(01)00813359021011(17)280625(11)240626(10)BE-GA-24047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC8APT+240
Device Catalogue Number82078-240
Device Lot NumberBE-GA-24047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown